# SDR AALA202204257475

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737
- Aircraft serial: 31265
- Aircraft time: 13,768 hours, 5,777 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 OVEN OVERHEATS, SMOKES AND HEATS UP. REMOVED AND REPLACED NUMBER 2 OVEN PER AMM 25-32-03.
